G - SEMIGROUP I; citation_author=M.K. SEN;citation_author=N.K. SAHA;citation_journal_title=BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY; citation_volume=78; citation_number=-; citation_pages=180-186; citation_publication_date=1986"> G - SEMIGROUP; citation_author=M.K. SEN;citation_journal_title=PROCEDEENG OF THE INTERNATIONAL CONFERANCE ON ALGEBRA AND ITS APPLICATION; citation_volume=301; citation_number=-; citation_pages=0-0; citation_publication_date=1981"> G- SEMIGROUP II; citation_author=N.K. SAHA;citation_journal_title=BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY; citation_volume=79; citation_number=-; citation_pages=331-335; citation_publication_date=1987"> PO- G - SEMIGROUPS; citation_author=Y.I. KWON;citation_author=S.K. LEE;citation_journal_title=KANGWEON - KYUNGKI MATHEMATICAL JOURNAL; citation_volume=6; citation_number=-; citation_pages=149-154; citation_publication_date=1998"> PO- G - SEMIGROUPS; citation_author=Y.I. KWON;citation_author=S.K. LEE;citation_journal_title=KANGWEON - KYUNGKI MATHEMATICAL JOURNAL; citation_volume=5; citation_number=2; citation_pages=135-139; citation_publication_date=1997">
SID.ir New Version

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   OCTOBER 2007 , Volume 4 , Number 2; Page(s) 57 To 68.
 
Paper: 

Characterization Of Regular G-Semigroups Through Fuzzy Ideals

 
 
Author(s):  Dhena P.*, Coumaresane S.
 
* DEPARTMENT OF MATHEMATICS, ANNAMALAI UNIVERSTY, ANNAMALANAGAR-628002, INDIA
 
Abstract: 
Notions of strongly regular, regular and left (right) regular G-semi groups are introduced. Equivalent conditions are obtained through fuzzy notion for a G-semi group to be either strongly regular or regular or left regular.  
 
Keyword(s): GAMMA-SEMI GROUP, BI-IDEAL, QUASI-IDEAL, REGULAR, STRONGLY REGULAR, LEFT(RIGHT) REGULAR, FUZZY (LEFT, RIGHT)IDEAL, FUZZY QUASI-IDEAL, FUZZY BI-IDEAL
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

DHENA, P., & COUMARESANE, S. (2007). CHARACTERIZATION OF REGULAR G-SEMIGROUPS THROUGH FUZZY IDEALS. IRANIAN JOURNAL OF FUZZY SYSTEMS, 4(2), 57-68. https://www.sid.ir/en/journal/ViewPaper.aspx?id=101981



Vancouver: Copy

DHENA P., COUMARESANE S.. CHARACTERIZATION OF REGULAR G-SEMIGROUPS THROUGH FUZZY IDEALS. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2007 [cited 2022August15];4(2):57-68. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101981



IEEE: Copy

DHENA, P., COUMARESANE, S., 2007. CHARACTERIZATION OF REGULAR G-SEMIGROUPS THROUGH FUZZY IDEALS. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 4(2), pp.57-68. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101981.



 
  pdf-File
Persian Abstract Yearly Visit 70
 
 
Latest on Blog
Enter SID Blog